# SDR ASOA201001885

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IN AFT CARGO ARE CORRODED AS MARKED.  REMOVED CORROSION FROM CARGO TIE-DOWN TRACK AT FS 559+112 LBL 9.00. BLENDED DIMENSION .75" LONG X .75" WIDE X .025" DEEP. OUT OF LIMITS IAW SRM 53-61-49, FIG 101.  R & R SEGMENT AT FS 559+112. SM 80079 12/07/10 (LT 12/08/10).  R & R CARGO TIE-DOWN TRACK AT FS 559 ON LBL 9.00 IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.  (CLOSED)
